# SDR SWAA064924

- Difficulty date: December 13, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 64,714 hours, 53,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D2972
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT INOP.  RESEATED CONNECTOR D2972 PER MM.
